# SDR IPXA10559266

- Difficulty date: March 22, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1068-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  CABIN FLOORBOARD BS 1068-1720 LBL 0 TO 50 SEVERAL MISSING/DAMAGED INSERTS.  REPLACED FLOORBOARD IAW EO B757-5320-9692G
